advertisement
Question
Posted by: Essa | 2007/03/08

Steriods

I would like to know my husband is a gym fanatic if my husband uses steriods can that be a reason that I don't fall pregnant. What is the side effects of steriods?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be a problem. If you are struggling to fall pregnant, one of the things that should be done is a sperm count.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Maya | 2007/03/08

Steroids do cause infertility and testicular shrinkage, so they could very well be the reason:)

Reply to Maya

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement